International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130 | Views: 193

Research Paper | Mathematics | India | Volume 9 Issue 2, February 2020


Some Fixed Point Theorems of Integral Function in Menger Spaces with Property (E.A.)

A. S. Saluja [4]


Abstract: In this paper, we obtain some fixed point theorems using integral type inequality in Menger space employing the property (E. A). Our results improve and generalize several known fixed point theorems existing in the literature


Keywords: Menger space, Integral Function, Weakly compatible mappings, Property EA


Edition: Volume 9 Issue 2, February 2020,


Pages: 916 - 920


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top